# SDR UPS07M50726

- Difficulty date: September 23, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1829
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND ONE EMERGENCY LIGHT U/S AT ABOVE LT FWD ENTRY DOOR.  REPLACED LAMP AS PER AMM 33-52-0-4.  EMERGENCY LIGHT TEST COND NORMAL AS PER AMM 33-52-01.
